# SDR MXI2001F00000

- Difficulty date: August 8, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Lear 35A
- Aircraft serial: 431
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 30743723
- Condition: Defective
- Location: Lt Oil Pump
- Part time: 9,317 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE INDICATES IN THE RED ZONE (HIGH) AT TAKE OFF POWER.  OIL PRESSURE FOLLOWS THE POWER LEVER.
